A note on the tail behavior of randomly weighted and stopped dependent sums
Articles
Lina Dindienė
Vilnius University
Remigijus Leipus
Vilnius University
Published 2015-04-20
https://doi.org/10.15388/NA.2015.2.8
PDF

Keywords

heavy tails
extended negative dependence
asymptotic tail probability

How to Cite

Dindienė L. and Leipus R. (2015) “A note on the tail behavior of randomly weighted and stopped dependent sums”, Nonlinear Analysis: Modelling and Control, 20(2), pp. 263-273. doi: 10.15388/NA.2015.2.8.

Abstract

In this paper, we deal with the tail behavior of the maximum of randomly weighted and stopped sums. We assume that primary random variables (with a certain dependence structure) are identically distributed with heavy-tailed distribution function and random weights are nonnegative. In this note, we specify some conditions for the (weak) asymptotics of the tail of random maximum.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy

Most read articles by the same author(s)